Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

No periods post getting off depo, swelling, severe weight gain, breakout on face, negative pregnancy test. Any insights?

I was on depot shots for a year. I was supposed to get my last injection on Oct. 2nd but missed it. Since then I still haven t had a period (which is strange because I bled a lot while on depo) and I have noticed swelling and tremendous weight gain (atleast 10 pounds in last 2 months) and recently my face started breaking out, which never happens. I ve taken numerous pregnancy tests (last one about 3 weeks ago) and they re all negative. Any insight?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears that due to the levels of the harmons in the blood are maintained bi the depo shots , so far, but as you missed it the harmons have come down and show the symptoms.
As there was excess bleeding during previous periods due to the shot, anemia would have developed, and caused the changes.
I advise you to consult a gynecologist for diagnosis and treatment.
Wishing for a good luck. Thank you.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor